ResearcherID Thomson Reuters  

Constantin, Adrian Highly Cited Researcher Icon
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: C-2133-2008
URL: http://www.researcherid.com/rid/C-2133-2008
Subject: Mathematics
Keywords: partial differential equations
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Faculty of Mathematics
Role:
Joint Affiliation:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  9  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Wave breaking for nonlinear nonlocal shallow water equations
 Author(s): CONSTANTIN, A; ESCHER, J
 Source: ACTA MATHEMATICA Volume: 181 Issue: 2 Pages: 229-243 Published: 1998
 Times Cited: 636
added
14-Sep-08
2.  Title: Stability of peakons
 Author(s): CONSTANTIN, A; STRAUSS, WA
 Source: COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS Volume: 53 Issue: 5 Pages: 603-610 Published: MAY 2000
 Times Cited: 484
added
14-Sep-08
3.  Title: The trajectories of particles in Stokes waves
 Author(s): CONSTANTIN, A
 Source: INVENTIONES MATHEMATICAE Volume: 166 Issue: 3 Pages: 523-535 Published: DEC 2006
 Times Cited: 413
 DOI: 10.1007/s00222-006-0002-5
added
14-Sep-08
4.  Title: Existence of permanent and breaking waves for a shallow water equation: A geometric approach
 Author(s): CONSTANTIN, A
 Source: ANNALES DE L INSTITUT FOURIER Volume: 50 Issue: 2 Pages: 321-+ Published: 2000
 Times Cited: 408
added
14-Sep-08
5.  Title: A shallow water equation on the circle
 Author(s): CONSTANTIN, A; MCKEAN, HP
 Source: COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS Volume: 52 Issue: 8 Pages: 949-982 Published: AUG 1999
 Times Cited: 398
added
14-Sep-08
6.  Title: Global conservative solutions of the Camassa-Holm equation
 Author(s): BRESSAN, A; CONSTANTIN, A
 Source: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS Volume: 183 Issue: 2 Pages: 215-239 Published: FEB 2007
 Times Cited: 391
 DOI: 10.1007/s00205-006-0010-z
added
14-Sep-08
7.  Title: Well-posedness, global existence, and blowup phenomena for a periodic quasi-linear hyperbolic equation
 Author(s): CONSTANTIN, A; ESCHER, J
 Source: COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS Volume: 51 Issue: 5 Pages: 475-504 Published: MAY 1998
 Times Cited: 369
added
14-Sep-08
8.  Title: On the scattering problem for the Camassa-Holm equation
 Author(s): CONSTANTIN, A
 Source: PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES Volume: 457 Issue: 2008 Pages: 953-970 Published: APR 8 2001
 Times Cited: 348
added
14-Sep-08
9.  Title: Global weak solutions for a shallow water equation
 Author(s): CONSTANTIN, A; MOLINET, L
 Source: COMMUNICATIONS IN MATHEMATICAL PHYSICS Volume: 211 Issue: 1 Pages: 45-61 Published: APR 2000
 Times Cited: 269
added
14-Sep-08
10.  Title: Particle trajectories in solitary water waves
 Author(s): CONSTANTIN, A; ESCHER, J
 Source: BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY Volume: 44 Issue: 3 Pages: 423-431 Published: 2007
 Times Cited: 256
added
14-Sep-08
publication(s)  
First Page Previous Page Page   of  9  Go Next Page Last Page
  Sort by:    Results per page: